MAUDE Adverse Event Report: AV-TEMECULA-CT ACS HI-TORQUE ALLSTAR GUIDE WIRE

AV-TEMECULA-CT ACS HI-TORQUE ALLSTAR GUIDE WIRE
Catalog Number 1001741S
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.Manipulation of the device ultimately resulted in the reported tip detachment.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified proximal circumflex and obtuse marginal coronary artery.At the conclusion of the procedure, when all stenting was completed as a 014 allstar guide wire (gw) was being removed, resistance was felt with the anatomy and the gw separated into two pieces.The distal portion of the guide wire still remains in the anatomy.The patient is fine.There was no resistance noted while advancing.It is unknown if the separated portion of the guide wire will be removed.No additional information was provided.

Brand Name
ACS HI-TORQUE ALLSTAR GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7720721
Report Number2024168-2018-05771
Device Sequence Number19086543
Product Code DQX
UDI-Device Identifier08717648013829
UDI-Public08717648013829
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number1001741S
Device Lot Number8042561
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2018
Initial Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age87 YR
Patient Weight68